Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Knot Floer homology and integer surgeries

Peter S Ozsváth and Zoltán Szabó

Algebraic & Geometric Topology 8 (2008) 101–153
Bibliography
1 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
2 O Collin, B Steer, Instanton Floer homology for knots via $3$–orbifolds, J. Differential Geom. 51 (1999) 149 MR1703606
3 S Jabuka, T Mark, On the Heegaard Floer homology of a surface times a circle arXiv:math/0502328 MR2189929
4 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
5 M Khovanov, L Rozansky, Matrix factorizations and link homology arXiv:math.QA/0401268
6 P B Kronheimer, T S Mrowka, Floer homology for Seiberg–Witten Monopoles
7 E S Lee, The support of the Khovanov's invariants for alternating knots (2002) arXiv:math.GT/0201105
8 I G Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962) 319 MR0151460
9 T Mrowka, P Ozsváth, B Yu, Seiberg–Witten monopoles on Seifert fibered spaces, Comm. Anal. Geom. 5 (1997) 685 MR1611061
10 L I Nicolaescu, Adiabatic limits of the Seiberg–Witten equations on Seifert manifolds, Comm. Anal. Geom. 6 (1998) 331 MR1651420
11 P Ozsváth, Z Szabó, On embedding circle-bundles in four-manifolds, Math. Res. Lett. 7 (2000) 657 MR1809292
12 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
13 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
14 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
15 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
16 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
17 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries (2005) arXiv:math.GT/0504404
18 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
19 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
20 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
21 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003)
22 J A Rasmussen, Khovanov homology and the slice genus (2004) arXiv:math.GT/0402131